# SDR DHL2001803535

- Difficulty date: June 16, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK, NR 2 ENGINE - RT THRUST REVERSER INTERNAL SKIN CRACKED 2 INCHES AT 3 O'CLOCK POSITION.
